Bienadol Tablets – Feel the Extra relief

Bienadol Tablets provide:

  • The Extra relief of pain.
  • The Extra relief of fever.
  • The Extra relief of migraine.
  • The Extra relief of headache.

Composition

Each tablet contains:

  • Paracetamol 500 mg.
  • Caffeine anhydrous 65 mg.

Dose

Adults & children over 12 years: Take 2 tablets every 6 hours.

Bienadol tablets
Bienadol tablets

Bienadol produced by  The Nile Co. for Pharmaceuticals & Chemical Industries Head office, Factory & Export: Al Ameria, Cairo, Egypt. Tel.: 26023674/26023684/22595649 Fax: 22561221.

Our goal is to provide you with the most relevant and up-to-date information. However, because pharmaceutical products affect each person differently, we cannot guarantee that this article includes all the information you should know, and you should always consult your doctor, pharmacist or health provider. Copyright: “All rights reserved (c) pharmacia1 .com” – Contact us via the contact form, or simply write a comment at the bottom of the page. ATC code: N02BE01.